# SDR 06FDEA04130

- Difficulty date: November 28, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-203
- Aircraft serial: 343
- Aircraft time: 39,141 hours, 18,988 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LT FS 12A DUE TO TOOLING MALFUNCTION DAMAGE TO FRAME 12A APPROX STR 29 COMPLIED WITH EA6-5310-105011.
